Far Eastern Mathematical Journal

To content of the issue


On continued fractions of equal length


Ustinov A. V.

2014, issue 1, Đ. 96-99


Abstract
The article gives a one-parameter family of rational numbers whose expansions in reduced regular continued fractions (Hirzebruch fractions) have equal lengths.

Keywords:
continued fractions

Download the article (PDF-file)

References

[1] Grekhem R. L., Knut D. E., Patashnik O., Konkretnaia matematika. Osnovanie informatiki, Mir, M., 1998.
[2] A. V. Ustinov, ôKorotkoe dokazatel'stvo tozhdestva Eilera dlia kontinuantovö, Matem. zametki, 79:1 (2006), 155ľ156; Math. Notes, 79:1 (2006), 146-147.
[3] Perron O., Die Lehre von den Kettenbruechen (Band 1)., B.G. Teubner Verlagsgesellschaft, Stuttgart, 1954.
[4] Zaimi G., Length of Hirzebruch continued fractions, http://mathoverflow.net/.

To content of the issue